RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 3(7), Pages 323–349 (Mi msb2255)  

This article is cited in 46 scientific papers (total in 46 papers)

Properties of solutions of some extremal problems connected with the Navier–Stokes system

A. V. Fursikov


Abstract: Properties of solutions of some control problems for a system described by the Navier–Stokes equations are studied with no restrictions on the control parameter. Necessary and sufficient conditions for an extremum are obtained, and the uniqueness and smoothness of solutions of control problems are investigated. The corresponding Euler–Lagrange equations are studied.
Bibliography: 15 titles.

Full text: PDF file (1422 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:3, 323–351

Bibliographic databases:

UDC: 517.946
MSC: 35Q10, 76D05, 49A22, 49B22
Received: 30.07.1981

Citation: A. V. Fursikov, “Properties of solutions of some extremal problems connected with the Navier–Stokes system”, Mat. Sb. (N.S.), 118(160):3(7) (1982), 323–349; Math. USSR-Sb., 46:3 (1983), 323–351

Citation in format AMSBIB
\Bibitem{Fur82}
\by A.~V.~Fursikov
\paper Properties of solutions of some extremal problems connected with the Navier--Stokes system
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 3(7)
\pages 323--349
\mathnet{http://mi.mathnet.ru/msb2255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663147}
\zmath{https://zbmath.org/?q=an:0538.49010|0512.49017}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 3
\pages 323--351
\crossref{https://doi.org/10.1070/SM1983v046n03ABEH002796}


Linking options:
  • http://mi.mathnet.ru/eng/msb2255
  • http://mi.mathnet.ru/eng/msb/v160/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Lions, “Some questions in the optimal control of distributed systems”, Russian Math. Surveys, 40:4 (1985), 57–72  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Alexandrov Y., “The Existence of Solution of a Certain Class of Control-Problems for Distributed Parameter-Systems”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1985, no. 5, 24–28  isi
    3. Yashina M., “The Density of the Uniqueness Set of Some Extremal Problems”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1986, no. 6, 54–56  mathscinet  zmath  isi
    4. Lions J., “Distributed Systems with Uncomplete Data and Lagrange Multipliers”, Lect. Notes Math., 1190 (1986), 273–305  crossref  mathscinet  zmath  isi
    5. Lions J., “Some Remarks on the Optimal-Control of Singular Distributed Systems”, 45, no. Part 2, 1986, 127–153  mathscinet  zmath  isi
    6. A. V. Fursikov, “On uniqueness of the solution of the chain of moment equations corresponding to the three-dimensional Navier–Stokes system”, Math. USSR-Sb., 62:2 (1989), 465–490  mathnet  crossref  mathscinet  zmath
    7. Emanuilov O., “On Solution Existence in Problems of Elliptic-Equations Control”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1989, no. 5, 70–73  mathscinet  zmath  isi
    8. Emanuilov O., “On Solution Uniqueness Question for Control-Problems”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1989, no. 1, 85–88  mathscinet  zmath  isi
    9. Yu. S. Èmanuilov, “Existence theorems for control problems of singular systems with distributed parameters”, Math. USSR-Sb., 69:2 (1991), 341–355  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Danilov V., Melnik V., “Optimization Problems for Hydrodynamic Equations”, no. 10, 1990, 11–14  mathscinet  isi
    11. A. V. Fursikov, “Moment theory for the Navier–Stokes equations with a random right side”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 515–555  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Fursikov A., “Lagrange Principle for Problems of Optimal-Control of Ill-Posed Or Singular Distributed Systems”, J. Math. Pures Appl., 71:2 (1992), 139–195  mathscinet  zmath  isi
    13. Fursikov A., Emanuilov O., “Convergence Rate for the Closure of the Chain of Moment Equations Corresponding to the Navier–Stokes System with Stochastic Right-Hand Side”, Differ. Equ., 30:4 (1994), 646–658  mathnet  mathscinet  zmath  isi
    14. Yu. S. Èmanuilov, “Controllability of parabolic equations”, Sb. Math., 186:6 (1995), 879–900  mathnet  crossref  mathscinet  zmath  isi
    15. L. S. Hou, Y. Yan, “Dynamics for Controlled Navier–Stokes Systems with Distributed Controls”, SIAM J Control Optim, 35:2 (1997), 654  crossref  mathscinet  zmath  isi
    16. L. S. Hou, Y. Yan, “Dynamics and Approximations of a Velocity Tracking Problem for the Navier–Stokes Flows with Piecewise Distributed Controls”, SIAM J Control Optim, 35:6 (1997), 1847  crossref  mathscinet  zmath  isi  elib
    17. L. S. HOU, S. S. RAVINDRAN, Y. YAN, “Numerical Solution of Optimal Distributed Control Problems for Incompressible Flows”, International Journal of Computational Fluid Dynamics, 8:2 (1997), 99  crossref
    18. A. V. Fursikov, M. D. Gunzburger, L. S. Hou, “Boundary Value Problems and Optimal Boundary Control for the Navier–Stokes System: the Two-Dimensional Case”, SIAM J Control Optim, 36:3 (1998), 852  crossref  mathscinet  zmath  isi  elib
    19. Max D. Gunzburger, Hongchul Kim, “Existence of an Optimal Solution of a Shape Control Problem for the Stationary Navier–Stokes Equations”, SIAM J Control Optim, 36:3 (1998), 895  crossref  mathscinet  zmath  isi
    20. L. S. Hou, S. S. Ravindran, “A Penalized Neumann Control Approach for Solving an Optimal Dirichlet Control Problem for the Navier–Stokes Equations”, SIAM J Control Optim, 36:5 (1998), 1795  crossref  mathscinet  zmath  isi  elib
    21. M. D. GUNZBURGER, L. S. HOU, S. MANSERVISIM, Y. Yan, “Computations of Optimal Controls for Incompressible Flows”, International Journal of Computational Fluid Dynamics, 11:1-2 (1998), 181  crossref  elib
    22. Alekseev G., “Stationary Problems of Boundary Control for the Heat-Convection Equations”, Dokl. Akad. Nauk, 362:2 (1998), 174–177  mathnet  mathscinet  zmath  isi
    23. M. D. Gunzburger, S. Manservisi, “The Velocity Tracking Problem for Navier–Stokes Flows with Bounded Distributed Controls”, SIAM J Control Optim, 37:6 (1999), 1913  crossref  mathscinet  zmath  isi
    24. A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-independent Navier–Stokes equations”, Comput. Math. Math. Phys., 40:7 (2000), 1017–1026  mathnet  mathscinet  zmath  elib
    25. M.D. Gunzburger, S. Manservisi, “Analysis and approximation for linear feedback control for tracking the velocity in Navier–Stokes flows”, Computer Methods in Applied Mechanics and Engineering, 189:3 (2000), 803  crossref  elib
    26. Lee H., Imanuvilov O., “Analysis of Neumann Boundary Optimal Control Problems for the Stationary Boussinesq Equations Including Solid Media”, SIAM J. Control Optim., 39:2 (2000), 457–477  crossref  mathscinet  zmath  isi
    27. Lee H., Imanuvilov O., “Analysis of Optimal Control Problems for the 2-D Stationary Boussinesq Equations”, J. Math. Anal. Appl., 242:2 (2000), 191–211  crossref  mathscinet  zmath  isi
    28. A. A. Illarionov, “Optimal Boundary Control of Steady-State Flow of a Viscous Inhomogeneous Incompressible Fluid”, Math. Notes, 69:5 (2001), 614–624  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    29. E. V. Lukina, “Optimal control of viscous gas flows with a moving boundary”, Comput. Math. Math. Phys., 41:7 (2001), 974–992  mathnet  mathscinet  zmath  elib
    30. A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-indepentent Navier–Stokes equations”, Comput. Math. Math. Phys., 41:7 (2001), 993–1004  mathnet  mathscinet  zmath
    31. Lee H., “Analysis and Computations of Neumann Boundary Optimal Control Problems for the Stationary Boussinesq Equations”, Proceedings of the 40th IEEE Conference on Decision and Control, Vols 1-5, IEEE Conference on Decision and Control - Proceedings, IEEE, 2001, 4503–4508  isi
    32. S. Ya. Serovaǐskiǐ, “Approximate Solution of Singular Optimization Problems”, Math. Notes, 74:5 (2003), 685–694  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. Lee H., Kim S., “Finite Element Approximation and Computations of Optimal Dirichlet Boundary Control Problems for the Boussinesq Equations”, J. Korean. Math. Soc., 41:4 (2004), 681–715  crossref  mathscinet  zmath  isi
    34. A. Yu. Chebotarev, “Optimal control in nonstationary problems of magnetohydrodynamics”, J. Appl. Industr. Math., 3:2 (2009), 163–172  mathnet  crossref  mathscinet  elib
    35. T. Tachim Medjo, R. Temam, M. Ziane, “Optimal and Robust Control of Fluid Flows: Some Theoretical and Computational Aspects”, Appl Mech Rev, 61:1 (2008), 010802  crossref  zmath  isi
    36. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
    37. Chebotarev A.Yu., “Optimal Control of Mhd-Flow Deceleration”, J. Appl. Mech. Tech. Phys., 49:5 (2008), 705–711  crossref  mathscinet  adsnasa  isi  elib
    38. J. Appl. Industr. Math., 4:3 (2010), 309–317  mathnet  crossref  mathscinet
    39. A. Yu. Chebotarev, “Impulse control of temperature in a free convection model”, Comput. Math. Math. Phys., 49:4 (2009), 594–601  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    40. Lee H.-Ch., “Optimal Control Problems for the Two Dimensional Rayleigh-Benard Type Convection by a Gradient Method”, Jpn. J. Ind. Appl. Math., 26:1 (2009), 93–121  crossref  mathscinet  zmath  isi
    41. Alekseev G.V., Brizitskii R.V., “On the Uniqueness and Stability of Solutions of Extremal Problems for the Stationary Navier–Stokes Equations”, Differ. Equ., 46:1 (2010), 70–82  crossref  mathscinet  zmath  isi  elib
    42. Alekseev G.V., Brizitskii R.V., “Otsenki ustoichivosti reshenii zadach upravleniya dlya statsionarnykh uravnenii magnitnoi gidrodinamiki”, Differentsialnye uravneniya, 48:3 (2012), 393–393  elib
    43. Alekseev G.V., Brizitskii R.V., “Stability Estimates for the Solutions of Control Problems for the Stationary Magnetohydrodynamic Equations”, Differ. Equ., 48:3 (2012), 397–409  crossref  zmath  isi  elib
    44. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    45. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    46. I. G. Tsar'kov, “Continuous selection for set-valued mappings”, Izv. Math., 81:3 (2017), 645–669  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:320
    Full text:99
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019